# SDR SWIA202157703

- Difficulty date: February 26, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON SEAT TRACK AT LBL9 AT APPROX.FS379.00     (C-CHECK RO 4/21/2021)    INSTALLED NEW SEAT TRACK AT LBL9 FS372-FS379 REF CRJ 700 AMM 53-00-49-400-801-A01 SEE CONTINUATION CARD FOR DETAILS
